# SDR F3LA97144

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 542 - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED FLOOR PROXIMITY LIGHTING AT SEAT 5C INOPERATIVE.  REPLACED BROKEN WIRE AND SYSTEM CHECKED OK.  (M)
